- If someone has deficiency of gonadotropin releasing factor
- If someone has Primary Testicular Failure due to Inflammation of Testis
- If someone has Deficient Activity of Testes or Ovaries due to Chemotherapy
- If someone has Deficiency of a Substance that Promotes Masculinization
- If someone has deficient activity of the testis
- If someone has Absence of Testicles
- If someone has primary testicular failure due to torsion of both testes
- If someone has surgical removal of both testicles
- If someone has Hormone Receptor Positive Breast Cancer
- If a male has unusually late sexual maturity
- If a male has Undescended Testicle
- If someone has Rare X Chromosome Abnormality - Klinefelter Syndrome
- If someone loses weight drastically from HIV
Children should not be injected with Testosterone Enanthate unless it is prescribed by a medical practitioner in special cases. This medication is banned from use in athletes by most athletic organizations. Some testosterone transdermal systems contain aluminum or other metal compounds so patients should be instructed to remove the patch before undergoing magnetic resonance imaging because metal components comprised in the backing of some transdermal systems can hot up during an MRI scan and can burn the skin in the area where the patch is present.
Also, testosterone injections should be administered intramuscularly. One should not attempt an intravenous administration.
Hepatic dysfunction can be caused by the use of certain androgens hence periodic liver function test is highly advised. Adverse hepatic effects can occur with administration of 17-alpha-alkylandrogens (e.g., methyltestosterone) or with abuse of such androgenic hormones by athletes where they become vulnerable to recurring fatty liver. Testosterone intake should be immediately discontinued if cholestatic jaundice or hepatitis or other adverse liver dysfunction occurs. Peliosis hepatis and hepatic neoplasms occur in very rare cases but when they occur, the life is under risk.
Intramuscular administration of anabolic steroids can lead to inflammation, erythema, urticaria, post injection pain, induration and furunculosis. One can also notice inflammation at the site of insertion of testosterone implant pellets. Testosterone pellets can also swamp from the insertion site which is usually secondary to superficial implantation or aseptic technique. Patients should be scrutinized thoroughly for any of these signs in the insertion site.
Also, call your medical service provider immediately if you are experiencing any allergic reaction such as skin rash, itching or hives, swelling of the face, lips, or tongue, blue tint to skin, chest tightness, pain, difficulty breathing, wheezing, dizziness, red, swollen painful area on the leg after having been injected with Testosterone Enanthate.